# SDR MALA030386

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Printed Ckt Board
- Part number: HC921H0467000
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ODOR NOTED IN COCKPIT AND FIRST CLASS SECTION.  MAINTENANCE UPON INSPECTION FOUND PCB FOR WINDSHIELD DEICE CONTROL 1HL23 TO BE BURNED.  REMOVED AND REPLACED PCB AS REQURIED PN HC921H0467-000. PERFORMED OPS CHECKS ALL GOOD AT THIS TIME. INSPECTED, CLEANED SURROUNDING AREA AND WIRING NO DEFECT NOTED ALL CHECKS GOOD.
